# SDR EIA2003086

- Difficulty date: June 14, 2003
- Submitted: June 19, 2003
- Operation: Air carrier
- Aircraft: N478EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 21033
- Aircraft time: 67,160 hours, 33,579 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 FLAP TRACK FWD O/B SIDE FIRST 4 BOLT HOLES ARE CORRODED AND SOME CAD PLATING MISSING.  REWORKED NR 1 FLAP TRACK O/B HOLES 1-4 PER SB 747-57-2256 PAGE 1-52.
